MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005B
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the positive flow verify test step had failed on a trilogy 100 device.The device was not in use on a patient at the time of the occurrence.The trilogy 100 device was evaluated at the manufacturer service center.During the evaluation it was noted that there was a calibration of the device that had caused this particular test case to fail on the device.In conclusion, the device was recalibrated to address the issue.The device was retested and had failed the repair testing on the device.Philips is currently investigating this complaint.The device is still being evaluated by the manufacturer service center and is currently awaiting evaluation.A supplemental report will be submitted as due.
 
Additional Manufacturer Narrative
The manufacturer received information alleging the positive flow verify test step had failed on a trilogy 100 device.The device was not in use on a patient at the time of the occurrence.The trilogy 100 device was evaluated at the manufacturer service center.During the evaluation it was noted that there was a calibration of the device that had caused this particular test case to fail on the device.In conclusion, the device was recalibrated to address the issue.The device was retested and had failed the repair testing on the device.The device was re-evaluated, but the failed test could not be confirmed on the device.There were no repairs to the device, and there were no parts replaced for this issue.The device passed all final testing.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23658860
Report Number2518422-2025-112135
Device Sequence Number21338869
Product Code CBK
UDI-Device Identifier00606959026445
UDI-Public(01)00606959026445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040005B
Device Catalogue Number1040005B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown